# SDR REX2008F00044

- Difficulty date: August 25, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N8587E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1662B
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 16,135 hours, 16,135 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL 220 RECEIVED A FLAP FAIL CAUTION MESSAGE QRH FOLLOWED DECLARED EMERGENCY, DIVERT TO DTW FROM LEX LANDED WITHOUT INCIDENT IN DTW.  TROUBLESHOT FLAP SYSTEM IAW BOMBARDIER FAULT ISOLATION MANUAL (FIM) AND ACFT MX MANUAL (AMM) R&R RT BRAKE POSITION SENSING UNIT (BPSU) DUE TO WOULD NOT MAINTAIN RIG.
